# SDR AALA20130312002

- Difficulty date: March 12, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 36,288 hours, 14,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 149A7214Y16
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL SUPPORT CHANNEL HAS FRETTING DAMAGE BOTTOM SIDE AT BODY STATIONS 663R TO 673R, 27 INCHES OUTBOARD OF BEACON.  REMOVED AND REPLACED CHANNEL PER SRM 51-40-02-0G AND SRM 51-40-05-0G.
